advertisement
Question
Posted by: annemariee | 2010/04/28

headaches

goodday i woder if you can assist me . I have been having a problem with headaches but the last week its really bad , ont hte 20/04/2010 we called our local gp to help me i had excruciating pain in the lef side of my head , it almost felt as if my brain was to big for y skull , the gp gave my 2 pain injectoins wich one was directly into the vein , the pain started feeling better .
the next day I went back to my gp for a check up where he told me my body is almost immune to ost pain killers , he prescribed purblocka and urbanols for treatment of the headache , and advised me that if the pain was unbearable I should use One Grandpa powder ( Pain pill in powder form ) one a week , it is today one week and one day and Ive already taken about 4 of the pain powders , and the headache keeps getting worse and comes ore freutly , should I get a second opion .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Annemarie
I think you should probably see a neurologist as you may have either a migraine type headache or chronic tension headaches. The problem is that if you use a lot of pain medication, it actually starts triggering the headaches. I agree with the Urbanol and Purbloka your doctor prescribed, getting some physiotherapy may also help. But one should get a neurological examination to exclude any serious brain problems.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: John | 2010/04/28

Yes! get second opion! ASAP

Reply to John
Posted by: cyberdoc | 2010/04/28

Hallo Annemarie
I think you should probably see a neurologist as you may have either a migraine type headache or chronic tension headaches. The problem is that if you use a lot of pain medication, it actually starts triggering the headaches. I agree with the Urbanol and Purbloka your doctor prescribed, getting some physiotherapy may also help. But one should get a neurological examination to exclude any serious brain problems.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement